CSpace
Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates
Ma, Qiang; Li, Zhihui; Cui, Junzhi
2018
Source PublicationCOMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING
Volume340Pages:340
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33589
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ma, Qiang,Li, Zhihui,Cui, Junzhi. Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates[J]. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2018,340:340.
APA Ma, Qiang,Li, Zhihui,&Cui, Junzhi.(2018).Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates.COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,340,340.
MLA Ma, Qiang,et al."Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates".COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING 340(2018):340.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ma, Qiang]'s Articles
[Li, Zhihui]'s Articles
[Cui, Junzhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ma, Qiang]'s Articles
[Li, Zhihui]'s Articles
[Cui, Junzhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ma, Qiang]'s Articles
[Li, Zhihui]'s Articles
[Cui, Junzhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.